# SDR USAA2013031400012

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 53,822 hours, 19,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY, OPERATIONAL CHECK GOOD.
